advertisement
Question
Posted by: Boo | 2009-01-18

Reply

Yep it could be that, my doc did say it could be. I' ve decided taking my meds like 20mg in the morning and 20mg in the evening to see if it helps instead of taking it 40mg at night I just feel if it is postural hypotension such a thing should last for 8sec or so not longer and not so servere! It happens when I am training as in exerting myself (stength training) any other suggestions ?I am a little concerned about it...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I know you're concerned about it ! I'm very rarely asked questions at 4 am about things someone doesn't care about ! Yes, postural hypotension usually resolves itself quite rapidly. Otherwise, maybe an ENT specialist could review your situation from the point of view of Vertigo and its many possible causes. The fact that this seems to come on mainly ( at least that's when you are reporting it as occurring ) during strenuous exercise, is presumably relevant.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement